# SDR HALA2010112100550

- Difficulty date: November 21, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 23276
- Aircraft time: 72,192 hours, 31,570 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAV E SMOKE DETECTOR WILL NOT SHUTOFF.  REMOVED AND REPLACED LAV E SMOKE DETECTOR BATTERY.  OPS CHECK OK.
